Alert archive / Ohio / Tornado Warnings in 2010

Tornado Warning 3, NWS Wilmington, OH

May 21, 2010Clinton County, Warren County, Ohio

NWS Wilmington, OH issued this tornado warning at May 21, 2010, 6:11 PM EDT for Clinton County, Warren County, Ohio. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2010, 6:11 PM EDT (22:11 UTC)
Expired
May 21, 2010, 6:45 PM EDT
In force
34 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Clinton County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 13 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.2 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2010-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 263 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2010-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 243 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
263 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
815 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
243 m²/s²
0-3 km storm-relative helicity
252 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

321 
WFUS51 KILN 212211
TORILN
OHC027-165-212245-
/O.NEW.KILN.TO.W.0003.100521T2211Z-100521T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
611 PM EDT FRI MAY 21 2010

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* TORNADO WARNING FOR...
  CLINTON COUNTY IN SOUTHWEST OHIO...
  SOUTHEASTERN WARREN COUNTY IN SOUTHWEST OHIO...

* UNTIL 645 PM EDT.

* AT 608 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR
  BUTLERVILLE...MOVING NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BLANCHESTER...
  WILMINGTON...

IN ADDITION...STATE ROUTE 123 AT STATE ROUTE 132...MIDDLEBORO...
MIDLAND...STATE ROUTE 350 AT US ROUTE 22...CLARKSVILLE...CUBA...NEW
ANTIOCH AND BURTONVILLE ARE NEAR THE PATH OF THIS DANGEROUS
THUNDERSTORM.

THIS INCLUDES INTERSTATE 71 BETWEEN MILE MARKERS 37 AND 47.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

&&

LAT...LON 3955 8401 3941 8369 3925 8403 3930 8414
TIME...MOT...LOC 2211Z 224DEG 19KT 3930 8407

$$
2 follow-up statements
590 
WWUS51 KILN 212229
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
629 PM EDT FRI MAY 21 2010

OHC027-165-212245-
/O.CON.KILN.TO.W.0003.000000T0000Z-100521T2245Z/
CLINTON OH-WARREN OH-
629 PM EDT FRI MAY 21 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR EASTERN
WARREN AND NORTHERN CLINTON COUNTIES...

AT 625 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR
MIDDLEBORO...MOVING NORTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
WILMINGTON.

IN ADDITION...STATE ROUTE 350 AT US ROUTE 22...CLARKSVILLE...CUBA...
NEW ANTIOCH...BURTONVILLE...OAKLAND...OGDEN AND KINGMAN ARE NEAR THE
PATH OF THIS STORM.

THIS INCLUDES INTERSTATE 71 BETWEEN MILE MARKERS 39 AND 47.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF
FROM FLYING DEBRIS.

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

&&

LAT...LON 3929 8403 3938 8408 3955 8401 3941 8369
TIME...MOT...LOC 2229Z 224DEG 19KT 3936 8401

$$
808 
WWUS51 KILN 212243
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
643 PM EDT FRI MAY 21 2010

OHC027-165-212252-
/O.EXP.KILN.TO.W.0003.000000T0000Z-100521T2245Z/
CLINTON OH-WARREN OH-
643 PM EDT FRI MAY 21 2010

...THE TORNADO WARNING FOR EASTERN WARREN AND NORTHERN CLINTON
COUNTIES WILL EXPIRE AT 645 PM EDT...

THE ROTATION WITHIN THE STORM HAS WEAKENED SO THE TORNADO WARNING 
WILL BE ALLOWED TO EXPIRE. HOWEVER...A SEVERE THUNDERSTORM WARNING 
REMAINS IN EFFECT FOR THE WARNED AREA UNTIL 7 PM. DAMAGING WINDS AND 
HEAVY RAIN ARE STILL POSSIBLE WITH THIS STORM.

PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3929 8403 3938 8408 3955 8401 3941 8369
TIME...MOT...LOC 2242Z 224DEG 19KT 3941 8395

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at May 21, 3:58 PM EDT, 2 hours 13 minutes earlier.

Area forecast discussion, May 21, 3:58 PM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
358 PM EDT FRI MAY 21 2010

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TONIGHT INTO SATURDAY
MORNING AS A LOW PRESSURE SYSTEM MOVES ACROSS THE GREAT LAKES.
HIGH PRESSURE WILL THEN BUILD INTO THE REGION THROUGH EARLY NEXT
WEEK...RESULTING IN DRY AND WARMER CONDITIONS.
&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
SOME PARTIAL CLEARING ACROSS WESTERN PORTIONS OF OUR FA HAS
ALLOWED THE AIRMASS TO BEGIN TO DESTABILIZE THIS AFTERNOON. ML
CAPES HAVE NOW CLIMBED TO AROUND 1000 J/KG ALONG THE INDIANA/OHIO
BORDER. AS ENERGY ASSOCIATED WITH UPPER LEVEL LOW OVER THE WESTERN
GREAT LAKES BEGINS TO PIVOT INTO OUR AREA LATER THIS
AFTERNOON/EVENING...EXPECT SHOWER AND THUNDERSTORM ACTIVITY TO
BECOME MORE WIDESPREAD ACROSS THE WEST. PCPN SHOULD THEN PUSH EAST
THROUGH THE OVERNIGHT HOURS. WILL GO WITH CATEGORICAL POPS IN THE
WEST...TAPERING DOWN TO LIKELY IN THE EAST THROUGH THE NIGHT. THE
INSTABILITY IS FORECAST TO SLOWLY WEAKEN OVERNIGHT...BUT MODELS
ARE HANGING ON TO SOME MARGINAL INSTABILITIES ALL THE WAY THROUGH
12Z . WILL THEREFORE KEEP A MENTION OF THUNDER ON THROUGH THE
NIGHT. THE SEVERE THREAT APPEARS SOMEWHAT MARGINAL ATTM AS WIND
FIELDS ARE NOT TERRIBLY IMPRESSIVE. THAT BEING SAID...IF ORGANIZED
ACTIVITY CAN GET INTO OUR WESTERN FA BEFORE WE BEGIN TO LOSE SOME
OF OUR BETTER INSTABILITIES...WET BULB ZERO LEVELS ARE CONDUCIVE
FOR SOME HAIL...AND SUPPOSE SOME LOCALIZED DAMAGING WINDS WOULD
ALSO BE POSSIBLE. FORECAST SOUNDINGS ARE INDICATING THE POSSIBILITY
FOR SOME BACK BUILDING WITH THE STORMS THROUGH THIS EVENING...SO
FLOODING COULD ACTUALLY BECOME A BIGGER CONCERN THEN HAIL/DAMAGING
WINDS.
&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY/...
SOME LINGERING INSTABILITIES ACROSS THE EAST MAY BE ENOUGH FOR
SCATTERED SHOWER/THUNDERSTORM ACTIVITY TO PERSIST ON INTO
SATURDAY. EXPECT PCPN THREAT TO TAPER OFF FROM THE WEST THROUGH
THE DAY AS AS UPPER LEVEL TROUGH AXIS PIVOTS EAST OF OUR AREA
THROUGH LATE AFTERNOON.

UPPER LEVEL RIDING WILL THEN PUSH IN FROM THE WEST THROUGH
SUNDAY. THIS WILL LEAD TO DRY CONDITIONS AND WARMING TEMPERATURES.
TEMPS ON SATURDAY ARE A LITTLE TRICKY DEPENDING ON HOW FAST WE
BEGIN OT DRY OUT...BUT WILL TREND HIGHS TOWARD THE WARMER MAV
GUIDANCE FOR SUNDAY.
&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
UPPER RIDGE WILL BUILD NORTH THROUGH THE MISSISSIPPI VALLEY AND THEN
PINCH OFF INTO ONTARIO BY MONDAY. SURFACE HIGH WILL BE IN THE
VICINITY OF ONTARIO AND NEW YORK AS WELL...BUT WITH WESTWARD-MOVING
MOISTURE FLOW AROUND ITS SOUTH EDGE TOWARD THE OHIO VALLEY. THE
GENERAL PATTERN IS PRETTY WELL IN AGREEMENT BETWEEN THE GFS/GEFS AND
ECMWF.

DESPITE THE DECENT HEIGHTS GENERALLY OVER THE FORECAST AREA
THROUGH THE EXTENDED...THERE WILL BE ENOUGH MOISTURE FOR A CHANCE OF
POP UP SHOWERS AND THUNDERSTORMS. TRIED TO LIMIT THIS TO 20 POPS IN
DIURNAL PERIODS BASED ON A LACK OF ANY SIGNIFICANT FORCING. SHOULD
ALSO BE NOTED THAT WINDS LOOK PRETTY LIGHT THROUGH THE COLUMN...SO
SHEAR MAY NOT BE HIGH...AND STORM MOTION MAY BE SLOW.

TEMPERATURES WILL PROBABLY BE PRETTY STEADY THROUGH THE WEEK WITH
HIGHS 5-10 DEGREES ABOVE NORMALS. MONDAY LOOKS A LITTLE COOLER
THAN SUNDAY...FOLLOWED BY MAYBE A GENERAL WARMING OF A DEGREE OR SO
EACH DAY THROUGH THE WEEK.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
UPPER LEVEL LOW OVER SOUTHERN WISCONSIN/NORTHERN ILLINOIS WILL
MOVE SLOWLY ACROSS THE SOUTHERN GREAT LAKES THROUGH THE TAF
PERIOD. EMBEDDED DISTURBANCES ROTATING AROUND THIS LOW...ALONG
WITH WEAK TO SLIGHTLY MODERATE INSTABILITY...WILL KEEP A THREAT
FOR SHOWERS AND THUNDERSTORMS IN THE TAFS THIS AFTERNOON INTO THE
OVERNIGHT HOURS. THREAT FOR PRECIPITATION WILL DIMINISH ONCE A
SURFACE OCCLUDED FRONT PASSES BY. AVIATORS CAN EXPECT MVFR
CIGS/VSBSYS IN THUNDERSTORMS WITH SOME BRIEF IFR CONDITIONS
POSSIBLE. THE LOW LEVELS WILL REMAIN MOIST BEHIND THE OCCLUDED
FRONT. AS A RESULT...MVFR/LOCL IFR VSBYS AND IFR CIGS WILL LIKELY
DEVELOP BEHIND THE FRONT AND HAVE INCLUDED THIS IN THE TAFS. VSBYS
WILL IMPROVE TO VFR BY 15Z WITH CIGS GRADUALLY IMPROVING TO VFR
BETWEEN 18Z AND 20Z.

.OUTLOOK...MVFR VSBYS POSSIBLE SUNDAY MORNING DUE TO MIST/FOG.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...JGL
LONG TERM...HATZOS
AVIATION...HICKMAN
Hazardous weather outlook, May 21, 11:33 AM EDT, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1133 AM EDT FRI MAY 21 2010

INZ050-058-059-066-073>075-080-KYZ089>096-OHZ026-034-035-042>044-
051>053-060>062-070>072-077-078-221545-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-MIAMI-CHAMPAIGN-
CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN-CLINTON-HAMILTON-
CLERMONT-
1133 AM EDT FRI MAY 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO THIS
EVENING. A FEW STORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS
AND LARGE HAIL THE MAIN SEVERE WEATHER THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON INTO THIS
EVENING.

KYZ097>100-OHZ045-046-054>056-063>065-073-074-079>082-088-221545-
BRACKEN-ROBERTSON-MASON-LEWIS-UNION OH-DELAWARE-MADISON-FRANKLIN OH-
LICKING-FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-HOCKING-BROWN-HIGHLAND-
ADAMS-PIKE-SCIOTO-
1133 AM EDT FRI MAY 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO AND SOUTH CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW AT THIS
TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 21, 4:41 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
441 PM EDT FRI MAY 21 2010

KYZ091>093-OHZ077-212115-
BOONE KY-CAMPBELL KY-KENTON KY-HAMILTON OH-
441 PM EDT FRI MAY 21 2010

...A STRONG THUNDERSTORM WILL AFFECT EASTERN HAMILTON...KENTON...
CAMPBELL AND BOONE COUNTIES THROUGH 515 PM EDT...

AT 439 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR BRACHT...
MOVING NORTHEAST AT 30 MPH.

WIND GUSTS TO 45 MPH...AND HAIL TO ONE HALF INCH IN DIAMETER IS
EXPECTED FROM THIS STORM. IN ADDITION...HEAVY RAINFALL WILL RESULT
IN PONDING WATER ON ROADWAYS AND REDUCED VISIBILITY.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WALTON...
INDEPENDENCE...ELSMERE...ERLANGER...EDGEWOOD...CRESTVIEW HILLS...
LAKESIDE PARK...TAYLOR MILL...CRESCENT SPRINGS...FORT MITCHELL...
VILLA HILLS AND COVINGTON.

ALSO...PINER...ATWOOD...RICHWOOD...BANK LICK...RICEDALE...WHITE
TOWER...LATONIA LAKES AND RYLAND HEIGHTS ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3881 8470 3928 8451 3919 8429 3879 8453

HATZOS
Local storm report, May 21, 4:59 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
459 PM EDT FRI MAY 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             WALTON                  38.87N 84.62W
05/21/2010  E0.75 INCH       BOONE              KY   PUBLIC

&&
Local storm report, May 21, 5:10 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
510 PM EDT FRI MAY 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             5 SSW INDEPENDENCE      38.89N 84.57W
05/21/2010  E0.75 INCH       KENTON             KY   PUBLIC

&&

HATZOS
Special weather statement, May 21, 5:17 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
517 PM EDT FRI MAY 21 2010

KYZ096-097-OHZ078-079-212145-
PENDLETON KY-BRACKEN KY-CLERMONT OH-BROWN OH-
517 PM EDT FRI MAY 21 2010

...A STRONG THUNDERSTORM WILL AFFECT WESTERN BROWN...SOUTHERN
CLERMONT...NORTHWESTERN BRACKEN AND NORTHEASTERN PENDLETON COUNTIES
THROUGH 545 PM EDT...

AT 513 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
LENOXBURG...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND HAIL TO ONE HALF INCH IN DIAMETER ARE
POSSIBLE WITH THIS STORM. IN ADDITION...HEAVY RAIN CAN ALSO BE
EXPECTED WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...AUGUSTA...FELICITY...
GEORGETOWN AND BETHEL.

ALSO...MOUNT AUBURN...JOHNSVILLE...WOOLCUTT...FOSTER...WILLOW
GROVE...NEVILLE...BRADFORD AND ROCK SPRINGS ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3904 8406 3891 8383 3860 8417 3871 8435

HATZOS
Local storm report, May 21, 5:30 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
530 PM EDT FRI MAY 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     HAIL             2 NE WALTON             38.89N 84.59W
05/21/2010  E1.00 INCH       KENTON             KY   PUBLIC

&&

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 4:27 PM EDTAreal Flood AdvisoryILNButler, Hamilton2 hr
May 21, 5:28 PM EDTSevere Thunderstorm WarningILNClermont, Hamilton47 min
May 21, 5:36 PM EDTSevere Thunderstorm WarningILNButler, Clinton, Greene, Montgomery, Warren39 min
May 21, 6:01 PM EDTAreal Flood AdvisoryILNBrown, Butler, Clermont, Clinton, Greene, Hamilton and 3 more119 min
May 21, 6:10 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Greene, Warren50 min
May 21, 6:12 PM EDTTornado WarningILNBrown, Clermont, Highland33 min
May 21, 6:25 PM EDTFlash Flood WarningILNBrown, Clermont, Clinton, Warren2 hr
May 21, 6:42 PM EDTTornado WarningILNBrown, Highland33 min
May 21, 6:59 PM EDTSpecial Weather StatementILNClinton, Fayette61 min
May 21, 7:12 PM EDTTornado WarningILNHighland32 min
May 21, 7:17 PM EDTFlash Flood WarningILNHighland118 min
May 21, 7:23 PM EDTSpecial Weather StatementILNClermont37 min
May 21, 7:27 PM EDTAreal Flood AdvisoryILNMercer3 hr
May 21, 7:40 PM EDTSpecial Weather StatementILNBrown35 min

Nearby

Tornado Warnings in Ohio, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.